# SDR 2008UALA01289

- Difficulty date: March 9, 2008
- Submitted: March 12, 2008
- Operation: Air carrier
- Aircraft: N381UA
- Make and model: Boeing 737322
- Aircraft serial: 24656
- Aircraft time: 50,753 hours, 35,660 cycles
- Engine: Ge CFM56*
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 727C SHEAR TIE HAS MISDRILLED HOLE BETWEEN STRINGERS S-21R AND S-22R.  MAJOR REPAIR ACCOMPLISHED: REMOVED DAMAGED SECTION OF SHEAR TIE & FABRICATED & INSTALLED SHEAR TIE REPAIR.
